Independence, relative randomness, and PA degrees. Day, A. R. and Reimann, J. Notre Dame J. Form. Log., 55(1):1–10, 2014.
Independence, relative randomness, and PA degrees [link]Paper  doi  bibtex   
@ARTICLE{DR14,
  author = {Day, Adam R. and Reimann, Jan},
  title = {Independence, relative randomness, and {PA} degrees},
  journal = {Notre Dame J. Form. Log.},
  year = {2014},
  volume = {55},
  pages = {1--10},
  number = {1},
  doi = {10.1215/00294527-2377842},
  file = {DR14.pdf:files\\DR14.pdf:PDF;DR14.pdf:DR14.pdf:PDF},
  fjournal = {Notre Dame Journal of Formal Logic},
  issn = {0029-4527},
  mrclass = {03D32},
  mrnumber = {3161408},
  mrreviewer = {A. Ku{\v{c}}era},
  url = {http://dx.doi.org/10.1215/00294527-2377842}
}
Downloads: 0